# SDR CA030605008

- Difficulty date: May 24, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Aircraft time: 7,083 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 1A2G5
- Part serial: 336290
- Condition: Failed
- Location: Propeller
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(CAN) PROPELLER MOVED TO LOW RPM POSITION AS POWER WAS APPLIED FOR TAKEOFF, TAKEOFF WAS ABORTED AND AIRCRAFT TAXIED BACK TO DOCK. PROPELLER GOVERNOR REPLACED WITH OVERHAULED UNIT, MAIN OIL FILTER INSPECTED AND FOUND CLEAN. AIRCRAFT GROUND RUN AND HIGH SPEED WATER RUN COMPLETED SATISFACTORY, PROPELLER FUNCTION FOUND NORMAL. REMOVED GOVERNOR INSPECTED FOR METAL CONTAMINATION, NONE FOUND. GOVERNOR SENT TO HOPE AERO PROPELLER FOR INSPECTION AND OVERHAUL.
